Cookies?
Library Header Image
LSE Research Online LSE Library Services

Sampling variance and decomposable inequality measures

Cowell, Frank (1989) Sampling variance and decomposable inequality measures. Journal of Econometrics, 42 (1). pp. 27-41. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/0304-4076(89)90073-0
Item Type: Article
Divisions: LSE
Date Deposited: 27 Apr 2007
Last Modified: 17 Feb 2021 10:58
URI: http://eprints.lse.ac.uk/id/eprint/1435

Actions (login required)

View Item View Item